# SDR UIEA2021033100770

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Step
- Condition: Cracked
- Location: Md Ladder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D LADDER #3 STEP FWD CRACK ( COUNT FROM UPPER ).( M/D LADDER #3 STEP CRACK AREA REPAIRED AS PER RI-25-50-14438 REV A. )
